MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., AGG. PLUS SHAVER BLADE, F - SERIES - 5.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., AGG. PLUS SHAVER BLADE, F - SERIES - 5.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 0375757000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the distal tip of the device broke off.The broken piece was retrieved and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
*updated part number from 375554000 to 375757000*.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: shaver blade got stuck in the patient and broke off the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.Excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.

Brand Name
PKG., AGG. PLUS SHAVER BLADE, F - SERIES - 5.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8331726
Report Number0002936485-2019-00059
Device Sequence Number11167783
Product Code GFA
UDI-Device Identifier37613327061889
UDI-Public37613327061889
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0375757000
Device Catalogue Number0375554000
Device Lot Number16319CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1